Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 20, 2015, 1:02 AM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2015, 1:02 AM CDT (06:02 UTC)
- Expired
- Apr 20, 2015, 1:30 AM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 7 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:05 AM CDT | TSTM WND DMG | Madison, TN | TREE FELL ON MOBILE HOME ON CHEYENNE BLVD. NO INJURIES. |
| Apr 20, 1:05 AM CDT | TSTM WND DMG | Madison, TN | TREE FELL ON TRAILER |
| Apr 20, 1:05 AM CDT | TSTM WND DMG | Madison, TN | TREES AND POWER LINES DOWN ALONG TUCKAHOE RD IN MADISON |
| Apr 20, 1:22 AM CDT | TSTM WND GST 60 | 4 Ne Green Hill, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
491 WUUS54 KOHX 200602 SVROHX TNC037-165-189-200630- /O.NEW.KOHX.SV.W.0047.150420T0602Z-150420T0630Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 102 AM CDT MON APR 20 2015 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... SOUTHERN SUMNER COUNTY IN MIDDLE TENNESSEE... NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 130 AM CDT * AT 100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADISON... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * THE SEVERE THUNDERSTORM WILL BE NEAR... OLD HICKORY AND HERMITAGE AROUND 110 AM CDT. HENDERSONVILLE AROUND 115 AM CDT. MOUNT JULIET AROUND 120 AM CDT. GALLATIN AROUND 125 AM CDT. LEBANON AROUND 130 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BLEDSOE CREEK STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3646 8635 3614 8628 3614 8685 3632 8688 TIME...MOT...LOC 0602Z 263DEG 41KT 3625 8676 HAIL...<.75IN WIND...60MPH $$ SHAMBURGER
2 follow-up statements
618 WWUS54 KOHX 200614 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 114 AM CDT MON APR 20 2015 TNC037-165-189-200630- /O.CON.KOHX.SV.W.0047.000000T0000Z-150420T0630Z/ SUMNER TN-WILSON TN-DAVIDSON TN- 114 AM CDT MON APR 20 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN DAVIDSON...NORTHWESTERN WILSON AND SOUTHERN SUMNER COUNTIES UNTIL 130 AM CDT... AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLD HICKORY... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT JULIET AROUND 120 AM CDT. LEBANON AROUND 130 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3636 8672 3646 8635 3614 8628 3614 8685 TIME...MOT...LOC 0614Z 263DEG 41KT 3627 8659 HAIL...<.75IN WIND...60MPH $$ SHAMBURGER
140 WWUS54 KOHX 200622 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 122 AM CDT MON APR 20 2015 TNC037-165-189-200630- /O.CON.KOHX.SV.W.0047.000000T0000Z-150420T0630Z/ SUMNER TN-WILSON TN-DAVIDSON TN- 122 AM CDT MON APR 20 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL DAVIDSON...NORTHWESTERN WILSON AND SOUTHERN SUMNER COUNTIES UNTIL 130 AM CDT... AT 121 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HENDERSONVILLE...AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... GALLATIN AROUND 130 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3614 8674 3638 8663 3646 8635 3614 8628 TIME...MOT...LOC 0623Z 261DEG 37KT 3629 8650 HAIL...<.75IN WIND...60MPH $$ SHAMBURGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:31 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 19, 11:31 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1131 PM CDT SUN APR 19 2015 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .AVIATION...06Z AVIATION DISCUSSION. SEVERAL ADMS CONTINUE TO BE POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY FLUCTUATIONS AND SHWR/TSTM IMPACTS. AT 06Z...CSV SHOULD BE EXPERIENCING SHWRS/TSTMS WITH TEMPO MVFR VSBYS/CEILINGS POSSIBLE AS LEADING CONVECTIVE LINE OF SHWRS/TSTMS WITH AN AREA OF SHWRS/SCT TSTMS BEHIND MOVES INTO MID STATE. EXPECT THIS TO BE THE EXPERIENCE BY NO LATER THAN 07Z BNA...WITH CSV AROUND 09Z. EXPECT THESE LINGERING SHWRS/SCT TSTMS BEHIND MAIN CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z... WITH VFR CEILINGS POSSIBLE 20/18Z AND AFTERWARDS. CEILING EROSION EXPECTED AT ALL TAF SITES BY 21/02Z. && .PREV DISCUSSION.../ISSUED 818 PM CDT SUN APR 19 2015/ DISCUSSION... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WORDING IN THE ZONE FORECAST PRODUCT FOR THE THRU LATE AFTERNOON GROUPING. HAVE ALSO UPDATED TO MATCH CURRENT REGIONAL SFC OBS....SATELLITE...AND RADAR TRENDS ALONG WITH TWEAKS TO HRLY TEMP...DEWPOINT...SKY...AND WIND SPEED/DIRECTION GRIDS. AN EMBEDDED SHORTWAVE IN UPPER LEVEL TROUGH THAT IS MOVING ACROSS NW INTO NC PORTIONS OF THE MID STATE THIS EVENING SHOULD CONTINUE MOVING NEWD WITH DEVELOPING ISO STRONG TO SVR TSTMS ASSOCIATED WITH IT GENERALLY MOVING THIS WAY ALSO...WITH THE POSSIBILITY OF SHWRS/TSTMS MOVING INTO THE NASHVILLE METRO AREA PRESENTLY. EXPECT MAYBE SOME ISO SHWRS/TSTMS THRU 05Z ACROSS REST OF MID STATE. MAIN CONCERN IS LINE OF SVR CONVECTION APPROACHING THE MS RIVER VALLEY AS OF 01Z AND ITS POTENTIAL IMPACTS ON THE MID STATE'S WX AS IT IS EXPECTED TO APPROACH THE TN RIVER VALLEY REGION OF THE MID STATE BY 05Z. LATEST SHORT RANGE MODELS SHOWING BRUNT OF ACTIVITY CURRENTLY OVER AR MOVING GENERALLY NE OF MID STATE AS IT APPROACHES THE TN RIVER VALLEY BY 05Z...WITH CONVECTION PRESENTLY ACROSS SRN AR/NRN LA MOVING NEWD DRAGGING A LINE OF SHWRS/TSTMS INTO THE MID STATE. 00Z MON KOHX SOUNDING PROFILE AND INDICES SHOWING RELATIVELY LOW CAPE AND LOW SHEAR VALUES AS OF THIS TIME...WITH MARGINAL INSTABILITY AND PCPN WATER VALUES AROUND 1.2 INCHES AND UNIDIRECTIONAL SWLY FLOW SFC/ALOFT. MODEL SOUNDINGS SHOWING SOME ENHANCEMENTS IN INSTABILITY AND SHEAR VALUES BETWEEN 06Z-09Z ACROSS WRN AND CENTRAL PORTIONS OF THE MID STATE WITH UNIDIRECTIONAL SWLY FLOW SFC/ALOFT CONTINUING. 01Z CONVECTIVE OUTLOOK CURTAILING THE SLIGHT RISK OF SVR TSTM AREA ACROSS THE PLATEAU COUNTIES AND NOW GENERALLY LIMITING THIS POSSIBILITY TO LOCATIONS W OF THE PLATEAU. SPC STILL EXPECTING SOME WEAKENING AS THIS CURRENT LINE OF SHWRS/TSTMS APPROACHING THE MS RIVER MOVES EWD TONIGHT PER BOUNDARY LAYER DESTABILIZATION. WITH THIS ALL SAID...DO EXPECT A QUASI-LINEAR LINE OF SHWRS/TSTMS TO MOVE THRU THE MID STATE FROM AROUND 11 PM ONWARD W THRU THE EARLY MORNING HRS E...BUT WILL IT STILL CONTAIN STRONG TO SVR CONVECTION WITH IT? ALL INDICATIONS AT THIS TIME IS THAT IT IS BORDERLINE IF IT DOES OR NOT...AS SFC FRONT ITSELF SHOULD APPROACH THE MS RIVER BY 06Z AND THEN PUSH EWD INTO THE MID STATE JUST W OF PLATEAU BY 12Z...AS UPPER LEVEL TROUGHING BECOMES MORE PRONOUNCED ACROSS THE MID STATE. THUS UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ABOVE REASONING/TIMINGS MENTIONED. PREV DISCUSSION.../ISSUED 645 PM CDT SUN APR 19 2015/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. SEVERAL ADMS POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY FLUCTUATIONS AND SHWR/TSTM IMPACTS. EXPECT BEST POTENTIAL FOR SHWRS/TSTMS NEAR CKV THRU 20/05Z PER PROXIMITY TO UPPER LEVEL TROUGH DYNAMICS. EXPECTING BRUNT OF SHWRS/TSTMS BETWEEN 20/05Z W - 20/11Z E AS CONVECTIVE LINE MOVES THRU MID STATE. MVFR CEILINGS TO IFR VSBYS WILL BE POSSIBLE DURING THIS TIME PERIOD...ESPECIALLY WITH ONSET OF SHWR/TSTM ACTIVITY AT TAF SITES. EXPECT LINGERING SHWRS BEHIND MAIN CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...WITH VFR CEILINGS POSSIBLE 20/18Z AND AFTERWARDS. PREV DISCUSSION.../ISSUED 200 PM CDT SUN APR 19 2015/ DISCUSSION...SURFACE MAP AT 18Z SHOWS A 1000 MB LOW CENTERED OVER SOUTHERN ILLINOIS, WITH A WARM FROM SITUATED TO OUR NORTH, A COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER, AND A PRE-FRONTAL TROUGH JUST NOW CROSSING THE TENNESSEE RIVER THAT IS PROVIDING THE FOCUS FOR A DEVELOPING LINE OF CONVECTION. SATELLITE IMAGERY IS STARTING TO SHOW SOME BREAKS IN THE CLOUDS, ESPECIALLY WEST OF NASHVILLE. LAPS SOUNDING FOR BNA AT 18Z SHOWS WEAK INSTABILITY, WITH A LIFTED INDEX OF -3.3 AND A CAPE OF 962 J/KG. ATMOSPHERE REMAINS SUFFICIENTLY MOIST, WITH PRECIPITABLE WATER OF 1.44 INCHES AND A K-INDEX OF 34. LATEST HRRR SHOWS SCATTERED CELLS ACROSS MIDDLE TENNESSEE UNTIL A MORE ORGANIZED LINE OF CONVECTION COMES THROUGH WITH THE COLD FRONT BETWEEN 04Z AND 09Z. GIVEN THE TIMING OF THE FRONT, THE POTENTIAL FOR WIDESPREAD SEVERE STORMS APPEARS LOW, ALTHOUGH MIDDLE TENNESSEE DOES REMAIN UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT, SO ISOLATED CASES OF SEVERE ACTIVITY ARE STILL POSSIBLE. AFTER A FEW LINGERING SHOWERS ON MONDAY, LOOK FOR A BRIEF RESPITE ON TUESDAY BEFORE THE NEXT COLD FRONT DROPS SOUTHWARD THROUGH MIDDLE TENNESSEE WEDNESDAY AND THURSDAY. GIVEN THAT THE UPPER FLOW ACROSS THE REGION WILL REMAIN EITHER CYCLONIC OR ZONAL, WARM ADVECTION WILL BE HARD TO COME BY, AND SO TEMPERATURES DURING THE NEXT 7 DAYS WILL REMAIN AT OR BELOW NORMAL. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Apr 19, 5:27 AM CDT, 19 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CDT SUN APR 19 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-201030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 527 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE SUNDAY AFTERNOON INTO SUNDAY NIGHT. AFTER WIDESPREAD RAIN SUNDAY MORNING...ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND AGAIN SUNDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/NWS NASHVILLE SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Special weather statement, Apr 19, 11:30 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1130 PM CDT SUN APR 19 2015 TNZ005-006-200515- MONTGOMERY-STEWART- 1130 PM CDT SUN APR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART COUNTIES... AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF BIG ROCK TO TENNESSEE RIDGE...MOVING EAST AT 45 MPH. PEOPLE IN AND AROUND INDIAN MOUND...BIG ROCK...WOODLAWN...PALMYRA AND CLARKSVILLE SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. LAT...LON 3646 8719 3638 8780 3664 8780 3665 8717 13
Special weather statement, Apr 19, 11:33 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 PM CDT SUN APR 19 2015
TNZ023>025-056-057-200515-
DICKSON-HICKMAN-HOUSTON-HUMPHREYS-PERRY-
1133 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN...HOUSTON...
HUMPHREYS AND PERRY COUNTIES...
AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TENNESSEE
RIDGE TO PARSONS...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...WAVERLY...
HURRICANE MILLS...LOBELVILLE...MCEWEN...BUCKSNORT...SLAYDEN...
VANLEER...PINEWOOD...CHARLOTTE...DICKSON AND NUNNELLY.
WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT LIGHTNING
IS ALSO EXPECTED WITH THESE STORMS.
LAT...LON 3576 8799 3590 8793 3593 8793 3594 8801
3598 8803 3600 8800 3605 8799 3612 8793
3617 8792 3622 8796 3630 8794 3633 8740
3632 8724 3578 8734 3568 8802 3572 8804
13Special weather statement, Apr 20, 12:07 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1207 AM CDT MON APR 20 2015
TNZ056>058-093-094-200600-
HICKMAN-LAWRENCE-LEWIS-PERRY-WAYNE-
1207 AM CDT MON APR 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LAWRENCE...LEWIS...
PERRY AND WAYNE COUNTIES...
AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINDEN TO
WALNUT GROVE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LINDEN...FLATWOODS...LUTTS...
WAYNESBORO...CYPRESS INN...KIMMINS...HOHENWALD...COLLINWOOD...
GORDONSBURG...IRON CITY...WESTPOINT AND HENRYVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LAT...LON 3500 8798 3529 8799 3530 8802 3533 8802
3563 8784 3573 8724 3573 8723 3572 8726
3570 8726 3569 8729 3567 8732 3562 8735
3558 8735 3554 8731 3500 8756
SHAMBURGERSpecial weather statement, Apr 20, 12:19 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1219 AM CDT MON APR 20 2015
TNZ006-007-200545-
MONTGOMERY-ROBERTSON-
1219 AM CDT MON APR 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND ROBERTSON
COUNTIES...
AT 1217 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR GUTHRIE...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE ADAMS AND CEDAR HILL.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3663 8656 3649 8723 3664 8731 3665 8731
3666 8659
SHAMBURGERSpecial weather statement, Apr 20, 12:27 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1227 AM CDT MON APR 20 2015
TNZ025-026-200600-
CHEATHAM-DICKSON-
1227 AM CDT MON APR 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 1225 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR DICKSON...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE DICKSON...CHARLOTTE...BURNS...
WHITE BLUFF...KINGSTON SPRINGS...PEGRAM AND ASHLAND CITY.
WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN IS
ALSO EXPECTED WITH THIS STORM.
LAT...LON 3633 8692 3622 8699 3612 8700 3610 8704
3605 8704 3605 8718 3604 8719 3600 8752
3625 8746 3637 8691
ALSpecial weather statement, Apr 20, 1:01 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
101 AM CDT MON APR 20 2015
TNZ057>060-094-095-200630-
GILES-HICKMAN-LAWRENCE-LEWIS-MAURY-WILLIAMSON-
101 AM CDT MON APR 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILES...HICKMAN...LAWRENCE...
LEWIS...MAURY AND WILLIAMSON COUNTIES...
AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA TO
SUMMERTOWN...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HAMPSHIRE...SUMMERTOWN...
WILLIAMSPORT...SANTA FE...MOUNT PLEASANT...COLUMBIA...THOMPSONS
STATION...SPRING HILL...CULLEOKA AND I-65 EAST OF COLUMBIA.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT
LIGHTNING IS ALSO EXPECTED WITH THESE STORMS.
LAT...LON 3537 8752 3573 8732 3585 8677 3556 8684
3547 8691 3546 8695 3543 8696
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston | 23 min |
| Apr 19, 8:09 PM CDT | Special Weather Statement | OHX | Davidson | 21 min |
| Apr 19, 10:03 PM CDT | River Flood Advisory | OHX | Davidson | 25 hr |
| Apr 19, 11:00 PM CDT | Special Weather Statement | OHX | Stewart | 30 min |
| Apr 19, 11:30 PM CDT | Special Weather Statement | OHX | Montgomery | 45 min |
| Apr 19, 11:33 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Houston, Humphreys | 42 min |
| Apr 20, 12:06 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 39 min |
| Apr 20, 12:07 AM CDT | Special Weather Statement | OHX | Lewis, Wayne | 53 min |
| Apr 20, 12:19 AM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Apr 20, 12:27 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Apr 20, 12:34 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 26 min |
| Apr 20, 12:39 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 36 min |
| Apr 20, 12:43 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Dickson, Hickman, Maury, Williamson | 32 min |
| Apr 20, 1:01 AM CDT | Special Weather Statement | OHX | Maury | 29 min |
| Apr 20, 1:09 AM CDT | Special Weather Statement | OHX | Giles | 36 min |
| Apr 20, 1:15 AM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 30 min |
| Apr 20, 1:25 AM CDT | Special Weather Statement | OHX | Bedford, Marshall | 35 min |
| Apr 20, 1:29 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 31 min |
| Apr 20, 1:45 AM CDT | Special Weather Statement | OHX | Rutherford, Wilson | 30 min |
| Apr 20, 1:49 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 26 min |
| Apr 20, 1:59 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee | 46 min |
| Apr 20, 2:11 AM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett, Smith | 64 min |
| Apr 20, 2:13 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White | 62 min |
| Apr 20, 2:19 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 41 min |
| Apr 20, 2:31 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 59 min |
| Apr 20, 3:09 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Overton, Pickett | 66 min |
| Apr 20, 3:59 AM CDT | River Flood Advisory | OHX | Montgomery | 20 hr |
| Apr 20, 12:05 PM CDT | River Flood Advisory | OHX | Perry | 37 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.